# SDR J7SA2021040200281

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N651FX
- Make and model: Gulstm GVI
- Aircraft serial: 6013
- Aircraft time: 3,243 hours, 976 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, WHILE MICROWAVE WAS IN USE, CREW DISCOVERED ELECTRICAL SMELL AND SMALL MIST OF SMOKE. AIRCRAFT LANDED WITHOUT INCIDENT AT KAUS. MICROWAVE DEACTIVATED VIA VCB 2430. ACCOMPLISH LATEST REVISION, ELECTRICAL WIRING INSTALLATIONS (ATA 97) INSPECTION, BELOW-FLOORS WIRING INSTALLATION AT FUSELAGE STATION (FS) 370.
